# SDR IPXA2020090960024

- Difficulty date: August 23, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 104,154 hours, 19,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE LOWER SKIN IS CRACKED AT STA XOS 490.850.  REPAIRED CRACKED RT WING FIXED LEADING EDGE LOWER SKIN AT STA XOS 490.850, IAW SRM 57-40-01 REPAIR 17 FIG. 201 (MAJOR).
